# SDR USAA2011112200003

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,256 hours, 6,982 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - NR 1 OVEN TEMP LIGHT COMES ON MID GALLEY AND HAS STRONG ODOR.  MAINTENANCE REPLACED THE MID GALLEY OVEN NR 1 POSITION.  OPERATIONAL AND LEAK CHECKS ARE SATISFACTORY PER TASK 25-35-19-991-001.
